# SDR ASAA2013090695930

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 23,563 hours, 7,065 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Part number: 3250453010
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE EXTERNAL HARNESS GV FOUND CONNECTOR  DP1202 BACKSHELL BROKEN.  ACFT GROUNDED. REPLACED MW0312 HARNESS ON LT SIDE OF NR 1 ENG IAW MM 71-51-03-400-801-F00.  PERFOMED ADDL TESTS, ACTUATORS TEST IAW MM 71-00-00-700-807-F00, DRY MOTOR LEAK TEST IAW MM 71-00-00-810-F00, ENG RUN, EEC BITE CK IAW MM 71-00-00-808-F00, IDLE POWER LEAK CK IAW MM 71-00-00-801-F00, & PNEUMATIC LEAK CHECK IAW MM 71-00-00-700-809-F00.  ALL OPS NORMAL.
